Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Small bumps on body with Atripla
Feb 9, 2011

Hi Dr. Henry,

I was diagnosed with HIV in May 2009 and started treatment in April 2010. Today I have a CD4 of 700 and an undetectable viral load. Despite tolerating Atripla very well since starting the regimen, I have noticed I have small pronounced raised skin (almost looks like bumps) on my stomach and sides of my body. My doctor has taken a look at this and has said that he doesn't think it is serious due to the fact that the bumps do not itch or cause me pain. However, it has become more of a cosmetic issue at this stage.

First, do you have any advisement on what this could be? Second, do you know of any dermatologists who specialize in HIV in the New York City area?

Your help is greatly appreciated.

Response from Dr. Henry

Don't have an HIV-experienced dermatologist in NYC I can suggest-readers are welcome to post a recommendation. Common causes of skin problems in HIV+ persons doing well include ezcema, seborrhea, and folliculitis--proper diagnosis by even a regular dermatologist can be very helpful. Rarely related directly to either the Atripla or HIV in situation like you describe. KH



Previous
Why Am I Hot All The Time ?
Next
can i take 14 day acai berry clense weight loss flush with arv?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement